# SDR USAA2014030700012

- Difficulty date: March 7, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 64,022 hours, 42,621 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Receptacle
- Condition: Contaminated
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE L1 DOOR HOLD OPEN MECHANISM INOPERATIVE.  REMOVED IMPACTED GREASE & DEBRIS FROM HOLD OPEN LOCK PLUNGER RECEPTACLE, OPERATIONS CHECKED GOOD.
